# SDR DALA2023030701660

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 60,165 hours, 42,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERION 30 RH BTW STA Y=1031 TO STA Y=1053 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00195: CORROSION LEVEL 2. LONGERON SECTION 30 FROM STA Y=1022 TO Y=1053 AT AFT CARGO COMPARTMENT C2 WAS REPLACED PER B717-200 SRM 51-41-05-0G STEP 8. AND 51-41-02-0G STEP 12. (LP #2658625)
